Hilbert Spaces have the Strong Banach-Stone Property for Bochner Spaces.
Mathematische Zeitschrift, Tome 196 (1987), pp. 511-516
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
surjective isometries between separably-valued Bochner spaces, Banach- Stone theorems, explicit description of the isometries, measure algebras, density character
@article{MZ_1987__196_173899,
author = {P. Greim and J.E. Jamison},
title = {Hilbert {Spaces} have the {Strong} {Banach-Stone} {Property} for {Bochner} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {511--516},
year = {1987},
volume = {196},
zbl = {0618.46040},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__196_173899/}
}
P. Greim; J.E. Jamison. Hilbert Spaces have the Strong Banach-Stone Property for Bochner Spaces.. Mathematische Zeitschrift, Tome 196 (1987), pp. 511-516. http://geodesic.mathdoc.fr/item/MZ_1987__196_173899/